# SDR CA020729006

- Difficulty date: July 11, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 1,315 hours
- Engine: Cont IO520D
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 65D1
- Condition: Departed
- Location: Float
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) UPON LIFTING OFF THE WATER THE RT FLOAT HATCH - DEPARTED THE FLOAT - CREASING RT FUSELAGE SKIN AHEAD OF BULKHEAD AT STATION 108.0 AND HIT RT LEADING EDGE OF HORIZONTAL STABILIZER.
